# SDR HNAA0800061

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 39,438 hours, 43,241 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 HYD QTY DROPPED TO .5 QTS AFTER T/O ASSOCIATED W/ISO LIGHT ILLUMINATED.  RETURNED TO FIELD.  INSTALLED TFL BEHIND NOSE GEAR GRAVEL GUARD, PLACED ON 70HR DMT, REMOVED FLEX LINE AND INSTALLED RIGID LINE.
